MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC JELCO HYPODERMIC NEEDLE-PRO NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD,INC JELCO HYPODERMIC NEEDLE-PRO NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number HYPO NEDL-PRO 25G X 5/8"
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional contact: (b)(6).
 
Event or Problem Description
Information received a smiths medical sharps safety|jelco hypodermic needle-pro needle reported incident of" needle broke in patient's arm." additional information is being requested at this time, as intervention would be needed to remove needle from patients arm.
 
Additional Manufacturer Narrative
Other, other text: additional information- needle removed from patient with no adverse effects.Information added to section b5.
 
Event or Problem Description
Needle removed from patient with no adverse effects.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC
6000 lane n
minneapolis MN 55442
MDR Report Key10880353
Report Number3012307300-2020-11070
Device Sequence Number16895377
Product Code FMI
UDI-Device Identifier20351688046816
UDI-Public20351688046816
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2025
Device Model NumberHYPO NEDL-PRO 25G X 5/8"
Device Catalogue Number4291
Device Lot Number4002117
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date11/20/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;